- -

Mathematical modeling of the spread of divorce in Spain

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mathematical modeling of the spread of divorce in Spain

Show simple item record

Files in this item

dc.contributor.author Duato Ribera, Rubén es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.date.accessioned 2016-03-23T15:14:03Z
dc.date.available 2016-03-23T15:14:03Z
dc.date.issued 2013-04
dc.identifier.issn 0895-7177
dc.identifier.uri http://hdl.handle.net/10251/62033
dc.description.abstract Evidence shows that divorces are related to the economy and social contagion, as well as to the existence of a difference in happiness between the couple. This paper deals with the mathematical modeling of divorce propagation allowing the estimation of the future divorced population. We use a coupled discrete linear-quadratic difference system model and data collected from the Spanish Statistics Institute (INE). A sensitivity analysis of the growth of the divorced population with respect to the contagion rate is included, and several different economic scenarios are considered. es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Mathematical and Computer Modelling es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Social mathematical model es_ES
dc.subject Divorce es_ES
dc.subject Economic scenarios es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Mathematical modeling of the spread of divorce in Spain es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.mcm.2011.11.020
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Facultad de Administración y Dirección de Empresas - Facultat d'Administració i Direcció d'Empreses es_ES
dc.description.bibliographicCitation Duato Ribera, R.; Jódar Sánchez, LA. (2013). Mathematical modeling of the spread of divorce in Spain. Mathematical and Computer Modelling. 57(7-8):1732-1737. doi:10.1016/j.mcm.2011.11.020 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.mcm.2011.11.020 es_ES
dc.description.upvformatpinicio 1732 es_ES
dc.description.upvformatpfin 1737 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 57 es_ES
dc.description.issue 7-8 es_ES
dc.relation.senia 255831 es_ES


This item appears in the following Collection(s)

Show simple item record